I am 26 years old guy. From the age of 15 i am masturbuting regularly. Now the problem is when i talk to my girlfriend daily over phone or when we go out and sit together and talk normally with in few minutes i feel there is sticky precumin my undies. Just touching her, or talking over phone, getting little aroused i find massive precum. I want to cure this problem. Plz help me. I am not able to prepare for my exams. I also ejaculate in 2-3 minutes. Plz help me out. plz suggest about my precum problem. I am feeling that i am getting weak day my day. Dullness on my face bcoz of this precum problem. Plz plzhelp me.
The is not a very big problem.You need to be moderate in masturbation perhaps not more than once a week.There are several herbal medicine that thicken the semen.If you live in Pakistan or have any friend in pakistan you should use these medicines with no side effect
1.Majoon e mughlaz (Hamdard Labaratory)
2.Jernaide (Hamdard Labaratory)
You have all the genital sensitivity that nature intended men have, which is usually more than we need in youth (it comes in handy with age). Using a condom reduces sensitivity, so'll want to do that for the desensitization (besides the STD transmission benefits). Also, if you want to reduce sensitivity, you can just keep the foreskin retracted for a short amount of time each day, so that the sensitive parts are exposed to the fabric of your clothes. After a week of doing this for only a half hour a day, it'll be a lot less sensitive. Note: You can't do this unless the foreskin is loose enough, if it's tight it would need to be stretched first. For more info about that Google: stretching tight foreskin
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.